Continued Bleeding for Ten Days With No Missed Pills

Patient

Q: Hello,

I have been on Tri-Sprintec for about two years now, and have always had perfect periods with it. In the past, I have missed a pill or two, and have had light breakthrough bleeding, which has always gone away after about 2 days.

This month, I just started into the second week of my pills, and have started bleeding. It is a lot more than just breakthrough bleeding, and has lasted about 10 days now, and hasn't stopped. At times, there are blood clots, and a little bit of abdominal pain. I haven't missed any pills, and have continued taking them, but continue having bleeding.

I know I should call my doctor, but she's pretty hard to get a hold of, so I just wanted to seek some insight first, and would greatly appreciate any and all feeback.

Thank you!

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews